Skip to Content

Join the 'Balance' group to help and get support from people like you.

Balance Questions

 Clear

We found 58 questions associated with the 'Balance' topic.

Will the loss of balance from taking Vancomycin ever go away?

Posted 10 days ago by 04030 0 answers

My boyfriend was prescribed Vancomycin, IV when he was discharged from the hospital. Three times a day for 8 weeks! Plus Rocephin once per day and Flagyl 3 times per day. He was on these medications for 5 days and became lathargic. I gave him his first round at 8:30 a.m. We took him to the ER about ...

I started this trying to get a normal cycle after being on deposit. Can I get pregnant?

Posted 16 days ago by Anonimiss 1 answer

I was on depo for a year and got married. My husband once a baby so when I got off I bled for 2 months. Dr. recommended loerstin to balance my mentrual cycle so that I can get pregnant. Anyone experience this? How long will it take, I just turned 30.

Are there any medictions for the balance problems created by ataxia?

Posted 11 Aug 2017 by skipperxyz 0 answers

I was diagnosed with ataxia. Are there any medications that reduce the balance problems. My problem is deterioration part of the cerebellum .

I have been Lyrica 300mg and in the morning I lose balance at first thing in the morning and then...

Posted 3 Aug 2017 by Lourdes78 0 answers

... my speech is slurry and now my family think I am worrying my parents and myself Is there any intermediation that I can take with out the Side effects... I don't want to worry my parents & children.because everyone in my family think I started using drugs and I don't want to worry ...

I have been taking 150mg of clomipramine daily for almost 5 years for depression and anxiety. I now?

Posted 13 Jul 2017 by Amandacampbell 1 answer

... have severe tinnitus in one ear. Will this go away if I stopped taking clomipramine? The tinnitus is causing sleep disruption and balance issues. I also have deteriorated vision but not sure if it's just age or perhaps another side effect??

Does L-ARGININE cause any dizziness? I began this supplement a week ago &am experiencing dizziness?

Posted 18 Jul 2017 by AFLlover 0 answers

Not visual dizziness, but feeling a little off balance. I want to be sure it's not the supplement.

I have swelling on the top of my right foot and ankle. I have been taking gabapentin 300?

Posted 6 Jul 2017 by Tuffy1979 1 answer

I have swelling on the top of my right foot and ankle. I have been taking gabapentin 300 at night for several years and have experienced most of the side effects of loss of balance, memory problems, crying and anxiety, no organization, muscle spasms, and the list goes on. Just wondered if anyone ...

Is it safe to take sertraline after suffering a SAH?

Posted 27 May 2017 by TOPPER17 2 answers

My anxiety and depression is really bad just now. 8 weeks ago I suffered a SAH which was coiled but my balance and tinnitus is driving me nuts and I am not leaving my bedroom for the shear fear of the same thing happening again. My GP has prescribed sertraline to try and lift my mood. Any help ...

Is there anything that can be done to reverse the side effects after taking Levaquin?

Posted 11 Feb 2017 by Paula Patton 5 answers

Have trouble walking, itching all over the body, gastric parisis, loss of balance, cornea edema, loss of energy and depression.

Is an off-balance, dizziness feeling from Prozac?

Posted 30 Apr 2016 by taylormak 1 answer

Started Prozac three weeks ago for anxiety, depression, and OCD after being on Zoloft (25 mg) for years. The past week I have had one dizzy spell that lasted for only a few seconds and during the evening I have felt a little off. I feel like I'm leaning either forward or swaying to one side, ...

Depo-Provera - does the shot change the pH balance, because my vagina isn't producing its natural..

Posted 28 Feb 2017 by salome05 1 answer

... moisture like before. Why am I spotting so dark and frequently? I hate what this shot is doing to my sex life plus it's my first shot.

Dizziness or vertigo?

Posted 26 Feb 2017 by Aspen81 3 answers

I am on week 3 of harvoni and this morning i was sitting up in bed and it felt like i fell and the room started to spin. I have been dizzy and having trouble keeping my balance since then. This is going on 20 minutes now. Anyone else have this going o ?

How do I deal with balance problems when taking amitriptyline ?

Posted 1 Feb 2017 by wendymcmullan 1 answer

I was prescribed amitriptyline 20 years ago for insomnia and urticaria. I took 50mg every night, and it worked for both problems. But recently I have had a lot of problems with balance, and have had several falls. I decided the at old age could be the reason - I am 80 - but also thought that ...

Peripheral Neuropathy - My dad has neuropathy after chemo . . Is it reversible?

Posted 18 Nov 2016 by Kimberly830 1 answer

Ceramza is the treatment. Left side of his body is numb with burning feeling. Left eye doesn't blink, loses balance walking. Can't tell when he's using the restroom. They gave him Prednisone dose pack. Can it go away?

Levonorgestrel hormonal balance?

Posted 25 Jan 2017 by mmwilliams2010 0 answers

... I have noticed really bad acne cysts on my face and chest. Can anyone recommend a hormone balancer for levonorgesteral? I want to give this birth control a chance like the doctor has mentioned (3-6 months) but it is not worth the stress it brings if I have cysts all over my face. Any help will ...

Page 1 2 3 4 Next

Ask a Question

Search this Group